Existence results and numerical simulation of magnetohydrodynamic viscous flow over a shrinking sheet with suction

F. Talay Akyildiz, Dennis A. Siginer

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

This paper presents an analysis and a semi-analytical study of the boundary value problem resulting from a self-similar transformation of the partial differential equations governing the magnetohydrodynamic (MHD) viscous flow due to a shrinking sheet with suction. Existence of a solution is shown using the fixed point argument and the boundary value problem is solved. Galerkin-Legendre spectral method with domain truncation is used to obtain approximate analytical solutions. The approximate solutions computed confirm the theoretical analysis.

Original languageEnglish
Pages (from-to)346-354
Number of pages9
JournalMathematical and Computer Modelling
Volume52
Issue number1-2
DOIs
Publication statusPublished - Jul 1 2010

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Existence results and numerical simulation of magnetohydrodynamic viscous flow over a shrinking sheet with suction'. Together they form a unique fingerprint.

  • Cite this